# SDR TWAA0000504

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 1155 - 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE BETWEEN STA 1155 TO 1174 RT SIDE, 58 IN RBL.  REMOVED SURFACE COROSION ON MEMBRANE STA 1155 TO 1174, RT SIDE, PER SPM 6-80-01, PAGE 1, AND SRM 51-10-03.  PRIMED INST FASTENERS PER SRM 53-30-0 PAGE 1 THAT WERE REMOVED IN REMOVING FIBERGLAS ANGLE.
